# SDR HEEA0015069

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Malfunctioned
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING COMES UP, BATTERY LOW AND GPS UNRELIABLE.
